Alert archive / Kansas / Red Flag Warnings in 2011
Red Flag Warning 19, NWS Goodland, KS
NWS Goodland, KS issued this red flag warning at Apr 28, 2011, 4:28 PM CDT for 9 counties in Kansas; Cheyenne County, Kit Carson County, Colorado. It took effect at Apr 29, 2011, 12:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2011, 4:28 PM CDT (21:28 UTC)
- In effect from
- Apr 29, 2011, 12:00 PM CDT
- Expired
- Apr 29, 2011, 9:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Goodland, KS
Counties Cheyenne County, CO, Kit Carson County, CO, Gove County, KS, Graham County, KS, Greeley County, KS, Logan County, KS, Sheridan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Wichita County, KS
The radar
The Goodland radar (KGLD), 49 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.5 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2868 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
495 WWUS83 KGLD 282128 RFWGLD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 328 PM MDT THU APR 28 2011 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED FRIDAY AFTERNOON... .SOUTHWEST WINDS...WITH GUSTS NEAR 40 MPH...AND LOW RELATIVE HUMIDITY VALUES AHEAD OF AN APPROACHING COLD FRONT WILL CREATE HAZARDOUS FIRE CONDITIONS FOR AREAS ALONG AND SOUTH OF INTERSTATE 70. COZ254-KSZ027-028-041-042-291200- /O.NEW.KGLD.FW.W.0019.110429T1800Z-110430T0200Z/ CHEYENNE CO-WALLACE-LOGAN-GREELEY-WICHITA- 328 PM MDT THU APR 28 2011 /428 PM CDT THU APR 28 2011/ ...RED FLAG WARNING IN EFFECT FROM NOON MDT /1 PM CDT/ TO 8 PM MDT /9 PM CDT/ FRIDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 027...028...041...042 AND 254... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON MDT /1 PM CDT/ TO 8 PM MDT /9 PM CDT/ FRIDAY. * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 254 CHEYENNE CO. IN KANSAS...FIRE WEATHER ZONE 027 WALLACE...FIRE WEATHER ZONE 028 LOGAN...FIRE WEATHER ZONE 041 GREELEY...FIRE WEATHER ZONE 042 WICHITA. * WIND...SOUTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS WILL DEVELOP BY LATE MORNING. * HUMIDITY...WILL FALL TO 10 TO 15 PERCENT BY THE EARLY AFTERNOON HOURS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ COZ253-KSZ013>016-029-291200- /O.NEW.KGLD.FW.A.0011.110429T1800Z-110430T0200Z/ KIT CARSON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-GOVE- 328 PM MDT THU APR 28 2011 /428 PM CDT THU APR 28 2011/ ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 013...014...015...016...029 AND 253... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 253 KIT CARSON. IN KANSAS...FIRE WEATHER ZONE 013 SHERMAN...FIRE WEATHER ZONE 014 THOMAS...FIRE WEATHER ZONE 015 SHERIDAN... FIRE WEATHER ZONE 016 GRAHAM...FIRE WEATHER ZONE 029 GOVE. * WIND...SOUTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS WILL DEVELOP DURING THE LATE MORNING. * HUMIDITY...WILL FALL TO 15 TO 25 PERCENT BY THE LATE MORNING HOURS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ HTTP://WEATHER.GOV/GOODLAND
3 follow-up statements
528 WWUS83 KGLD 291118 RFWGLD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 518 AM MDT FRI APR 29 2011 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED TODAY... .WARM AND DRY CONDITIONS AND GUSTY SOUTHWEST WINDS AHEAD OF AN APPROACHING COLD FRONT...ALONG WITH AVAILABLE FINE FUELS ALL POINT TOWARDS CRITICAL FIRE WEATHER CONDITIONS ALONG AND SOUTH OF INTERSTATE 70 FROM LATE MORNING THROUGH EARLY EVENING. COZ254-KSZ027-028-041-042-300000- /O.EXT.KGLD.FW.W.0019.110429T1700Z-110430T0200Z/ CHEYENNE CO-WALLACE-LOGAN-GREELEY-WICHITA- 518 AM MDT FRI APR 29 2011 /618 AM CDT FRI APR 29 2011/ ...RED FLAG WARNING NOW IN EFFECT FROM 11 AM MDT /NOON CDT/ THIS MORNING TO 8 PM MDT /9 PM CDT/ THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 027...028...041...042 AND 254... * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 254 CHEYENNE CO. IN KANSAS...FIRE WEATHER ZONE 027 WALLACE...FIRE WEATHER ZONE 028 LOGAN...FIRE WEATHER ZONE 041 GREELEY...FIRE WEATHER ZONE 042 WICHITA. * WIND...SOUTHWEST WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS WILL DEVELOP BY LATE MORNING. * HUMIDITY...WILL FALL TO 15 PERCENT OR LESS BY LATE MORNING AND REMAIN THERE THROUGH THE EARLY EVENING. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ COZ253-KSZ013>016-029-300000- /O.EXT.KGLD.FW.A.0011.110429T1700Z-110430T0200Z/ KIT CARSON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-GOVE- 518 AM MDT FRI APR 29 2011 /618 AM CDT FRI APR 29 2011/ ...FIRE WEATHER WATCH NOW IN EFFECT FROM 11 AM MDT /NOON CDT/ THIS MORNING THROUGH THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 013...014...015...016...029 AND 253... * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 253 KIT CARSON. IN KANSAS...FIRE WEATHER ZONE 013 SHERMAN...FIRE WEATHER ZONE 014 THOMAS...FIRE WEATHER ZONE 015 SHERIDAN... FIRE WEATHER ZONE 016 GRAHAM...FIRE WEATHER ZONE 029 GOVE. * WIND...SOUTHWEST WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS WILL DEVELOP BY LATE MORNING. * HUMIDITY...WILL FALL TO 20 PERCENT OR LESS BY MID DAY AND REMAIN THERE THROUGH THE LATE AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ HTTP://WEATHER.GOV/GOODLAND
692 WWUS83 KGLD 291640 RFWGLD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 1040 AM MDT FRI APR 29 2011 ...CRITICAL FIRE WEATHER CONDITIONS THROUGH THE REMAINDER OF THE DAY... .VERY WARM AND DRY CONDITIONS AND WITH GUSTY SOUTHWEST WINDS AHEAD OF AN APPROACHING COLD FRONT WILL BE SUFFICIENT IN PRODUCING RED FLAG WARNING CRITERIA SOUTH OF INTERSTATE 70 THROUGH THE REMAINDER OF THE DAY. A STRONG COLD FRONT AIDED BY NORTH WINDS POSSIBLY GUSTING AS HIGH AS 50 MPH FOR A FEW HOURS WILL MOVE INTO THE WARNING AREA VERY LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS PROVIDING AN INCREASE IN RELATIVE HUMIDITY. COZ253-KSZ013>016-029-300100- /O.UPG.KGLD.FW.A.0011.110429T1700Z-110430T0200Z/ /O.EXA.KGLD.FW.W.0019.110429T1700Z-110430T0200Z/ KIT CARSON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-GOVE- 1040 AM MDT FRI APR 29 2011 /1140 AM CDT FRI APR 29 2011/ ...RED FLAG WARNING IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 013...014...015...016...029 AND 253... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WIND...SOUTHWEST WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS WILL CONTINUE THROUGH THE DAY. A STRONG COLD FRONT WILL MOVE INTO THE WARNING AREA VERY LATE IN THE DAY AND CONTINUE THROUGH THE EARLY EVENING. NORTH TO NORTHWEST WINDS OF 20 TO 25 MPH WITH GUSTS POSSIBLY REACHING 50 MPH ARE POSSIBLE FOR A FEW HOURS IMMEDIATELY BEHIND THE FRONT. * HUMIDITY...RELATIVE HUMIDITY OF 10 TO 15 PERCENT WILL PERSIST THROUGH MUCH OF THE DAY. BY VERY LATE IN THE DAY AND INTO THE EVENING HUMIDITY WILL INCREASE BEHIND A STRONG COLD FRONT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. IT SHOULD ALSO BE NOTED THAT ANY FIRES THAT DEVELOP WILL ABRUPTLY SHIFT IN DIRECTION AS THE COLD FRONT MOVES THROUGH. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ COZ254-KSZ027-028-041-042-300100- /O.CON.KGLD.FW.W.0019.110429T1700Z-110430T0200Z/ CHEYENNE CO-WALLACE-LOGAN-GREELEY-WICHITA- 1040 AM MDT FRI APR 29 2011 /1140 AM CDT FRI APR 29 2011/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 027...028...041...042 AND 254... * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 254 CHEYENNE CO. IN KANSAS...FIRE WEATHER ZONE 027 WALLACE...FIRE WEATHER ZONE 028 LOGAN...FIRE WEATHER ZONE 041 GREELEY...FIRE WEATHER ZONE 042 WICHITA. * WIND...SOUTHWEST WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS WILL CONTINUE THROUGH THE DAY. A STRONG COLD FRONT WILL MOVE INTO THE WARNING AREA VERY LATE IN THE DAY AND CONTINUE THROUGH THE EARLY EVENING. NORTH TO NORTHWEST WINDS OF 20 TO 25 MPH WITH GUSTS POSSIBLY REACHING 50 MPH ARE POSSIBLE FOR A FEW HOURS IMMEDIATELY BEHIND THE FRONT. * HUMIDITY...RELATIVE HUMIDITY OF 10 TO 15 PERCENT WILL PERSIST THROUGH MUCH OF THE DAY. BY VERY LATE IN THE DAY AND INTO THE EVENING HUMIDITY WILL INCREASE BEHIND A STRONG COLD FRONT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. IT SHOULD ALSO BE NOTED THAT ANY FIRES THAT DEVELOP WILL ABRUPTLY SHIFT IN DIRECTION AS THE COLD FRONT MOVES THROUGH. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/GOODLAND
200 WWUS83 KGLD 292152 RFWGLD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 352 PM MDT FRI APR 29 2011 ...CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE INTO EARLY THIS EVENING... .VERY WARM AND DRY CONDITIONS AND GUSTY SOUTHWEST WINDS AHEAD OF AN APPROACHING COLD FRONT WILL BE SUFFICIENT IN PRODUCING RED FLAG WARNING CRITERIA SOUTH OF INTERSTATE 70 THROUGH THE REMAINDER OF THE DAY. A STRONG COLD FRONT AIDED BY NORTH WINDS POSSIBLY GUSTING AS HIGH AS 50 MPH FOR A FEW HOURS WILL MOVE INTO THE WARNING AREA VERY LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS PROVIDING AN INCREASE IN RELATIVE HUMIDITY. COZ253-254-KSZ013>016-027>029-041-042-300200- /O.CON.KGLD.FW.W.0019.000000T0000Z-110430T0200Z/ KIT CARSON-CHEYENNE CO-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE- LOGAN-GOVE-GREELEY-WICHITA- 352 PM MDT FRI APR 29 2011 /452 PM CDT FRI APR 29 2011/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 027...028...041...042 AND 254... * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 254 CHEYENNE CO. IN KANSAS...FIRE WEATHER ZONE 027 WALLACE...FIRE WEATHER ZONE 028 LOGAN...FIRE WEATHER ZONE 041 GREELEY...FIRE WEATHER ZONE 042 WICHITA. * WIND...SOUTHWEST WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS WILL CONTINUE TO SHIFT TO THE NORTH OR NORTHWEST THROUGH EARLY THIS EVENING AS A STRONG COLD FRONT MOVES THE WARNING AREA. NORTH TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS POSSIBLY REACHING 50 MPH ARE POSSIBLE FOR A FEW HOURS IMMEDIATELY BEHIND THE FRONT. * HUMIDITY...RELATIVE HUMIDITY OF 10 TO 15 PERCENT WILL PERSIST THROUGH MUCH OF THE DAY. BY VERY LATE IN THE DAY AND INTO THE EVENING HUMIDITY WILL INCREASE BEHIND A STRONG COLD FRONT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. IT SHOULD ALSO BE NOTED THAT ANY FIRES THAT DEVELOP WILL ABRUPTLY SHIFT IN DIRECTION AS THE COLD FRONT MOVES THROUGH. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/GOODLAND
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this red flag warning went out at Apr 28, 12:15 PM CDT, 4 hours 13 minutes earlier.
Area forecast discussion, Apr 28, 12:15 PM CDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 1115 AM MDT THU APR 28 2011 .DISCUSSION... 326 AM MDT THU APR 28 2011 FORECAST FOCUS IS ON THE SHORT TERM AS WARM TEMPERATURES AND GUSTY SOUTH WINDS ARE EXPECTED ON FRIDAY AHEAD OF A COLD FRONT THAT MOVES THROUGH THE CENTRAL HIGH PLAINS REGION LATE FRIDAY...PRODUCES SCATTERED THUNDERSTORMS FRIDAY NIGHT...WITH GUSTY NORTH WINDS ON FRIDAY NIGHT AND SATURDAY. MODEL SOLUTIONS ARE IN GOOD AGREEMENT THROUGH FRIDAY WITH THE UPPER AIR PATTERNS DIVERGING SOMEWHAT THROUGH THE WEEKEND. THE NAM DEVELOPS A DEEPER SECONDARY LOW CENTER OVER THE IN THE VICINITY OF THE 4-CORNERS REGION SATURDAY NIGHT WHILE THE GFS DOES NOT DEVELOP A SECONDARY LOW CENTER BUT DEPICTS A BROADER OPEN WAVE WITH SIMILAR TIMING AS THE NAM. THIS RESULTS IN LITTLE DIFFERENCE IN THE SHORT TERM FOR THE CENTRAL HIGH PLAINS. HAVE TENDED MORE TOWARDS THE DRYER NAM IN THE SHORT TERM. THE UPPER RIDGE OF HIGHER PRESSURE MOVES OVER THE REGION TODAY WITH THE NEAR SURFACE FLOW TURNING SOUTH LATE IN THE DAY AS SURFACE HIGH PRESSURE MOVES FROM THE CENTRAL ROCKIES TO THE GULF STATES. A SURFACE LOW MOVES THROUGH THE REGION ON FRIDAY WITH A COLD FRONT EXPECTED LATE IN THE DAY AHEAD OF THE APPROACHING MAIN UPPER TROUGH DEEPENING OVER THE NORTH CENTRAL UNITED STATES AND EXTENDING INTO THE 4-CORNERS REGION. SOUTH TO SOUTHWEST WINDS WILL INCREASE AHEAD OF THE LOW. WITH GUSTY WINDS...LOW RH VALUES AND WARM TEMPERATURES ON FRIDAY...THE FIRE DANGER WILL INCREASE. CONSIDERED A FIRE WEATHER HIGHLIGHT FOR FRIDAY...BUT WITH THE RECENT RAINS AND A GREEN-UP THAT IS PROGRESSING...WILL HOLD OFF ON ANY FIRE WEATHER HIGHLIGHTS. WINDS WILL TURN NORTHWEST BEHIND THE FRONT ON FRIDAY NIGHT AND INCREASE TO NEAR WIND ADVISORY CRITERIA IMMEDIATELY BEHIND THE FRONT...DECREASING SOMEWHAT DURING THE DAY BUT REMAINING GUSTY. AM CONCERNED THAT WITH SCATTERED THUNDERSTORMS EXPECTED LATE FRIDAY AFTERNOON AND FRIDAY NIGHT WILL BRING STRONGER WINDS DOWN TO THE SURFACE...REQUIRING EITHER A WIND ADVISORY OR CONVECTIVE WARNINGS DUE MAINLY TO HIGH WINDS. TEMPERATURES BEHIND THE FRONT MAY ALSO BE COLD ENOUGH TO PRODUCE A LITTLE SNOW MIXED WITH RAIN EARLY SATURDAY MORNING. SHOWERS ARE EXPECTED TO CONTINUE THROUGH SATURDAY AND SATURDAY NIGHT. THERE IS THE POSSIBILITY OF SHOWERS CONTINUING INTO SUNDAY IF THE PATTERN DOES NOT DEEPEN AS MUCH ON THE TAIL END OF THE UPPER TROUGH. HAVE DECIDED TO KEEP THE DRY CONDITIONS INTACT BEGINNING ON SUNDAY AND CONTINUING INTO NEXT WEEK AS A SHORT WAVE RIDGE MOVES OVER THE REGION AND HIGH TEMPERATURES BEGIN TO WARM INTO THE 70S AGAIN. LOCKHART && .AVIATION... 1115 AM MDT THU APR 28 2011 FOR THE 18Z TAFS...VFR CONDITIONS WILL PERSIST THROUGH THE PERIOD. WINDS THIS AFTERNOON WILL DECREASE AND BACK TO THE SOUTHWEST AS AN UPPER LEVEL RIDGE APPROACHES THE REGION AND A WEAK LEE TROUGH DEVELOPS IN EASTERN COLORADO. SOUTHWESTERLY WINDS ARE EXPECTED TO BEGIN GUSTING TOMORROW AS A COLD FRONT APPROACHES THE TERMINALS. CJS && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. NE...NONE. CO...NONE. &&
Hazardous weather outlook, Apr 28, 11:32 AM CDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1032 AM MDT THU APR 28 2011 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-291200- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1032 AM MDT THU APR 28 2011 /1132 AM CDT THU APR 28 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS THE POTENTIAL FOR FIRE WEATHER CONDITIONS DURING THE DAY ON FRIDAY...WITH GUSTY SOUTHWEST WINDS AND RELATIVE HUMIDITY VALUES NEARING FIFTEEN PERCENT. THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AFTERNOON AND FRIDAY NIGHT. AT THIS TIME...THESE STORMS ARE NOT EXPECTED TO BE SEVERE. CLOUD TO GROUND LIGHTNING WILL BE THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. CJS
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 4:28 PM CDT | Fire Weather Watch | GLD | Gove, Graham, Sheridan, Sherman, Thomas | 19 hr |
Nearby
Red Flag Warnings in Kansas, 2011Red Flag Warnings in Colorado, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.